my mom have red dots on legs, and they are getting to be more and more, what could it be? They are itchy. She discovered it in the morning, three days ago. Her legs were very sweat in the mornig. Could it be an alergic (allergic) reaction from the pills? She uses Thyrozol, its a Thiamazolum.
Skin rash and itching is a common side effect of Thiamzole and this itchy skin rash that your mother is having can be due to hives as a result of the side effect of this drug. For such hives, first of all the medication needs to be changed to some other drug. Then the primary treatment is by oral antihistamines. The most potent antihistamine, however, is probably the anti-depressant doxepin. You can apply an anti-itch cream or lotion to the affected area. Oral antihistamine, such as Benadryl can also be used. Your mother should take a comfortably cool bath and wear smooth-textured cotton clothing.
If the symptoms persist then get an evaluation done from a dermatologist as topical and oral steroids may be needed.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your dermatologist. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.